EconPapers    
Economics at your fingertips  
 

Parametric measures of variability induced by risk measures

Fabio Bellini, Tolulope Fadina, Ruodu Wang and Yunran Wei

Insurance: Mathematics and Economics, 2022, vol. 106, issue C, 270-284

Abstract: We present a general framework for a comparative theory of variability measures, with a particular focus on the recently introduced one-parameter families of inter-Expected Shortfall differences and inter-expectile differences, that are explored in detail and compared with the widely known and applied inter-quantile differences.

Keywords: Risk management; Variability measures; Expected shortfall; Expectiles; Stochastic orders (search for similar items in EconPapers)
JEL-codes: D81 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668722000828
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:106:y:2022:i:c:p:270-284

DOI: 10.1016/j.insmatheco.2022.07.009

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:106:y:2022:i:c:p:270-284